# SDR 9901901154

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SELECTING GEAR DOWN DURING APPROACH TO HNL, ALL FOUR LIGHTS REMAINED RED AND ANTISKID WOULD NOT TEST.  RECYCLED GEAR AND ALL OPERATED NORMALLY WITH NORMAL ANTI-SKID INDICATIONS.  FLIGHT LANDED WITHOUT INCIDENT.  OPERATIONAL CHECK OK.  AIRCRAFT APPROVED FOR FURTHER SERVICE.
